Alert archive / Missouri / Severe Thunderstorm Warnings in 2009

Severe Thunderstorm Warning 123, NWS St. Louis, MO

June 9, 2009Iron County, Madison County, Missouri

NWS St. Louis, MO issued this severe thunderstorm warning at Jun 9, 2009, 6:46 PM CDT for Iron County, Madison County, Missouri. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 9, 2009, 6:46 PM CDT (23:46 UTC)
Expired
Jun 9, 2009, 7:15 PM CDT
In force
29 min
Issued by
NWS St. Louis, MO
Area
Storm-based polygon

Counties Iron County, MO, Madison County, MO

The radar

The St Louis radar (KLSX), 153 km from the middle of the area, began a volume at 23:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 9, 3:41 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Little Rock, AR (KLZK), launched 12:00Z, 11.8 hours before the alert went out and 284 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 12:00Z on 2009-06-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1513 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 12:00Z on 2009-06-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 20 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1513 J/kg
Mixed-layer CIN
-90 J/kg
Mixed-layer LCL
1034 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
20 m²/s²
0-3 km storm-relative helicity
46 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KLSX 092346
SVRLSX
MOC093-123-100015-
/O.NEW.KLSX.SV.W.0123.090609T2346Z-090610T0015Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
646 PM CDT TUE JUN 9 2009

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN IRON COUNTY IN SOUTHEAST MISSOURI...
  SOUTHWESTERN MADISON COUNTY IN SOUTHEAST MISSOURI...

* UNTIL 715 PM CDT

* AT 645 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
  OF 60 MPH.  THIS STORM WAS LOCATED NEAR ANNAPOLIS...OR 12 MILES
  NORTH OF PIEDMONT...AND MOVING EAST AT 20 MPH.

* LOCATIONS IMPACTED INCLUDE...
  SACO...VULCAN AND DES ARC.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MPH...
DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR
PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME
OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO
AREAS WHERE WATER COVERS THE ROAD.

THIS STORM HAS EXHIBITED SOME WEAK ROTATION. TORNADOES CAN DEVELOP
QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH ONE IS NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

&&

LAT...LON 3727 9075 3737 9075 3737 9078 3740 9078
      3743 9038 3731 9036 3731 9055 3727 9055
      3727 9056 3727 9074
TIME...MOT...LOC 2345Z 269DEG 18KT 3731 9067

$$

TILLY
1 follow-up statement
000 
WWUS53 KLSX 100016
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
716 PM CDT TUE JUN 9 2009

MOC093-123-100026-
/O.EXP.KLSX.SV.W.0123.000000T0000Z-090610T0015Z/
MADISON MO-IRON MO-
716 PM CDT TUE JUN 9 2009

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN IRON AND SOUTHWESTERN
MADISON COUNTIES HAS EXPIRED...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND NO LONGER
APPEARED TO BE SEVERE...HOWEVER GUSTY WINDS ARE STILL POSSIBLE WITH
THIS THUNDERSTORM.

IN ADDITION...STRONG THUNDERSTORMS MAY REDEVELOP...AND A SEVERE 
THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM. 

LAT...LON 3727 9075 3737 9075 3737 9078 3740 9078
      3743 9038 3731 9036 3731 9055 3727 9055
      3727 9056 3727 9074
TIME...MOT...LOC 2346Z 271DEG 15KT 3734 9066

$$

TILLY

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 9, 4:18 PM CDT, 2 hours 28 minutes earlier.

Area forecast discussion, Jun 9, 4:18 PM CDT, 2 hours 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ST LOUIS MO
418 PM CDT TUE JUN 9 2009

.DISCUSSION...
/402 PM CDT TUE JUN 9 2009/

WILL ATTEMPT TO KEEP THIS FAIRLY BRIEF. STORMS TRAVELLING ESE NEAR
THE WARM FRONT OVER SOUTHERN MISSOURI WILL POSE A SEVERE WEATHER
THREAT INTO THE EARLY EVENING OVER THE SOUTHERN COUNTIES IN OUR
CWA. SUPERCELLS WITH A TORNADO THREAT WILL PERSIST IN THE FAR S
FOR THE NEXT HOUR OR TWO...BUT IT CERTAINLY APPEARS THAT THREAT
WILL TRANSITION FAIRLY QUICKLY TO LARGE HAIL AND DAMAGING WINDS
ASSOCIATED WITH LINE THAT IS GETTING ITS ACT TOGETHER OVER THE
OZARKS. OUR CURRENT THINKING IS THAT AS THIS ACTIVITY EXITS OUR
CWA...WAA ASSOCIATED WITH LO LVL JET WILL REINITIATE CONVECTION
SOMEWHERE OVER WESTERN MISSOURI LATER THIS EVENING...WITH THIS ACTIVITY
TRACKING EWD OVERNIGHT. TODAYS CONVECTION HAS PUSHED WARM
FRONT/BAROCLINICITY S MUCH MORE THAN INDICATED BY PROGS...SO BLV
GENESIS REGION FOR THIS SECOND ROUND OF ELEVATED CONVECTION WILL
BE FURTHER S THAN INDICATED BY THE WRF/NAM...SOMEWHERE NEAR KANSAS
CITY. THESE OVERNIGHT STORMS SHOULD BE VERY EFFECTIVE RAIN
PRODUCERS AS PWATS ARE PROGGED TO BE PUSHING 2.0 INCHES...AND
TRAINING IS CERTAINLY POSSIBLE WITH THE STORM TRACK REMAINING
ANCHORED DUE TO ZONAL FLOW. HAVE ISSUED FFA FOR MOST AREAS ALONG
AND N OF MISSOURI RIVER...INCLUDING ADJACENT AREAS OF IL FROM STL NWD.
IN ADDITION...THINK THERE WILL CERTAINLY BE A SEVERE WEATHER
THREAT WITH THIS ELEVATED CONVECTION...PRIMARILY IN THE FORM OF
LARGE HAIL AND DAMAGING WINDS.

CONTINUED HIGH POPS INTO WED MORNING...THEN GRADUALLY TAPERED
PRECIP CHANCES FROM N TO S IN THE WED AFTERNOON-THU TIME FRAME.
DID ATTEMPT TO DRY IT OUT A BIT FRI...BUT WITH FRONT LIFTING BACK
AND TAKING UP RESIDENCE OVER BI-STATE REGION A CHANCE OF TSRA WILL
LINGER OVER AREA SAT-TUE.

TRUETT

&&

.AVIATION...
/655 AM CDT TUE JUN 9 2009/ FOR THE 12Z TAFS...

THE COLD FRONT HAS PUSHED SOUTH OF THE AREA AND WEAK HIGH
PRESSURE CENTERED IN IOWA IS DOMINATING THE REGION ATTM WITH WEAK
SFC WINDS. SOME STRATOCU FORMED OVERNIGHT OVER PARTS OF IL THRU
THE STL AREA. IT APPEARS THIS IS PUSHING EWD AND SHOULD BE CLEAR
OF KSTL SOON. THE FRONT WILL SLOWLY LIFT NORTHWARD LATER THIS
MORNING INTO SRN MO...ACCOMPANIED BY A RETURN OF LOW LEVEL
MOISTURE AND DIURNAL CU. THE FRONT IS EXPECTED TO BECOME QSTNRY
ACROSS SRN MO INTO SRN IL BY AFTERNOON...AND BE THE FOCUS FOR
SCATTERED THUNDERSTORMS FROM THE AFTERNOON INTO THE EVENING. A
STOUT SWLY LOW LEVEL JET WILL THEN DEVELOP THIS EVENING AND THIS
WILL RESULT IN WIDESPREAD SHOWERS AND THUNDERSTORMS ALONG AND
NORTH OF INTERSTATE 70 TONIGHT. TOOK MY BEST GUESS AT SOME TEMPO THUNDER
GROUPS AT THE TAF SITES...AND THE LONGEVITY OF THE THUNDER COULD
CERTAINLY BE LONGER.

GLASS

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH THROUGH WEDNESDAY MORNING FOR AUDRAIN-BOONE-
     CALLAWAY-COLE-FRANKLIN-GASCONADE-JEFFERSON-KNOX-LEWIS-
     LINCOLN-MARION-MONITEAU-MONROE-MONTGOMERY-OSAGE-PIKE-RALLS-
     SHELBY-ST. CHARLES-ST. LOUIS-ST. LOUIS CITY-WARREN.

IL...FLASH FLOOD WATCH THROUGH WEDNESDAY MORNING FOR ADAMS IL-BROWN
     IL-CALHOUN IL-GREENE IL-JERSEY IL-MACOUPIN IL-MADISON IL-
     MONROE IL-PIKE IL-ST. CLAIR IL.

&&

WFO LSX
Hazardous weather outlook, Jun 9, 4:51 PM CDT, 1 hour 55 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
451 PM CDT TUE JUN 9 2009

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-101215-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX-LEWIS-
SHELBY-MARION-MONROE-RALLS-PIKE-BOONE-AUDRAIN-MONITEAU-COLE-OSAGE-
CALLAWAY-MONTGOMERY-LINCOLN-GASCONADE-WARREN-ST. CHARLES-FRANKLIN-
ST. LOUIS-ST. LOUIS CITY-JEFFERSON-CRAWFORD-WASHINGTON-
ST. FRANCOIS-STE. GENEVIEVE-IRON-MADISON-REYNOLDS-
451 PM CDT TUE JUN 9 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...TONIGHT

THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS ACROSS MOST OF
MISSOURI AND SOUTHWEST ILLINOIS TONIGHT...AND IT APPEARS THAT THE
SEVERE WEATHER THREAT WILL COME IN TWO WAVES.

THE FIRST THREAT WILL BE ASSOCIATED WITH STORMS THAT WILL BE
PASSING THROUGH SOUTHEAST MISSOURI THIS EVENING. LARGE HAIL...DAMAGING
WINDS...WILL BE POSSIBLE...ALONG WITH A TORNADO OR TWO VERY EARLY
THIS EVENING.

THE SECOND WAVE OF SEVERE THUNDERSTORMS WILL OCCUR LATER THIS
EVENING AND OVERNIGHT...PRIMARILY ALONG AND NORTH OF THE MISSOURI
RIVER IN MISSOURI AND ALONG AND NORTH OF INTERSTATE 70 IN
ILLINOIS.  LARGE HAIL AND DAMAGING WINDS WILL BE POSSIBLE.

ALL OF THE STRONG STORMS TONIGHT WILL BE PRODUCING HEAVY RAINS.
HOWEVER...WIDESPREAD HEAVY RAIN IS EXPECTED WITH THE SECOND ROUND
OF STORMS...AND AS A RESULT A FLASH FLOOD WATCH HAS BEEN ISSUED
FOR MUCH OF THE REGION ALONG AND NORTH OF THE MISSOURI RIVER.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

A SLIGHT RISK FOR SEVERE THUNDERSTORMS WILL CONTINUE ACROSS THE
ENTIRE REGION ON WEDNESDAY AND WEDNESDAY NIGHT.

THUNDERSTORMS WILL REMAIN IN THE FORECAST ON THURSDAY...PRIMARILY
IN SOUTHERN SECTIONS OF THE AREA. DRY WEATHER IS EXPECTED BY
FRIDAY...BUT THUNDERSTORMS RETURN TO THE FORECAST FOR
SATURDAY...AND INTO EARLY NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED IN SOME AREAS TONIGHT. IN
ADDITION...SPOTTERS ARE REQUESTED TO REPORT ANY RAINFALLS OF OVER
ONE INCH.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR
WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1

TRUETT

In the hours before

Special weather statement, Jun 9, 3:30 PM CDT, 3 hours 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
330 PM CDT TUE JUN 9 2009

MOZ047-048-092115-
COLE MO-MONITEAU MO-
330 PM CDT TUE JUN 9 2009

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN MONITEAU AND SOUTHERN
COLE COUNTIES UNTIL 415 PM CDT...

AT 328 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 6 MILES NORTHWEST OF HIGH POINT...OR 9 MILES
SOUTHWEST OF CALIFORNIA...MOVING SOUTHEAST AT 45 MPH.

WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...HIGH POINT...
MCGIRK...RUSSELLVILLE...HICKORY HILL...BRAZITO...WARDSVILLE...ST.
THOMAS...ENON...LOHMAN...EUGENE AND OSAGE BEND.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TILLY
Special weather statement, Jun 9, 5:05 PM CDT, 1 hour 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
505 PM CDT TUE JUN 9 2009

MOZ099-092300-
REYNOLDS MO-
505 PM CDT TUE JUN 9 2009

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN REYNOLDS COUNTY UNTIL
600 PM CDT...

AT 505 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 9 MILES WEST OF BUNKER...OR 19 MILES SOUTHEAST OF
SALEM...MOVING EAST AT 15 MPH.

HAIL UP TO THE SIZE OF NICKELS IS EXPECTED WITH THIS STORM...ALONG
WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...BUNKER...REYNOLDS...
OATES...CORRIDON...CENTERVILLE...BLACK AND LESTERVILLE.

CVKING
Local storm report, Jun 9, 5:26 PM CDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
526 PM CDT TUE JUN 09 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0420 PM     HAIL             1 N ELLINGTON           37.25N  90.97W
06/09/2009  E1.00 INCH       REYNOLDS           MO   LAW ENFORCEMENT

&&

EVENT NUMBER LSX0902294

PRZYBYLINSKI
Local storm report, Jun 9, 5:27 PM CDT, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
527 PM CDT TUE JUN 09 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0420 PM     FUNNEL CLOUD     1 N ELLINGTON           37.25N  90.97W
06/09/2009                   REYNOLDS           MO   LAW ENFORCEMENT

            REPORTED BY ELLINGTON FIRE DEPARTMENT.

&&

EVENT NUMBER LSX0902295

PRZYBYLINSKI
Local storm report, Jun 9, 6:18 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
618 PM CDT TUE JUN 09 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0618 PM     HEAVY RAIN       LATHAM                  38.56N  92.68W
06/09/2009  M1.40 INCH       MONITEAU           MO   TRAINED SPOTTER

&&

EVENT NUMBER LSX0902298

PRZYBYLINSKI
Special weather statement, Jun 9, 6:35 PM CDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
635 PM CDT TUE JUN 9 2009

MOZ084-085-099-100015-
IRON MO-MADISON MO-REYNOLDS MO-
635 PM CDT TUE JUN 9 2009

...SIGNIFICANT WEATHER ADVISORY FOR IRON...SOUTHWESTERN MADISON AND
EASTERN REYNOLDS COUNTIES UNTIL 715 PM CDT...

AT 634 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR ANNAPOLIS...OR 12 MILES NORTH OF PIEDMONT...
MOVING EAST AT 20 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...ANNAPOLIS...SACO...
SABULA...VULCAN AND DES ARC.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

TILLY

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 8, 7:07 PM CDTSevere Thunderstorm WarningLSXJefferson, Sainte Genevieve, Saint Francois, Washington38 min
Jun 8, 7:10 PM CDTFlash Flood WarningLSXReynolds5 hr
Jun 8, 7:17 PM CDTSevere Thunderstorm WarningLSXIron, Reynolds13 min
Jun 8, 7:27 PM CDTSevere Thunderstorm WarningLSXIron, Madison, Reynolds48 min
Jun 8, 7:42 PM CDTTornado WarningLSXIron, Reynolds33 min
Jun 8, 8:19 PM CDTSevere Thunderstorm WarningLSXReynolds26 min
Jun 8, 8:47 PM CDTFlash Flood WarningLSXIron, Reynolds6 hr
Jun 9, 12:01 AM CDTAreal Flood WarningLSXReynolds6 hr
Jun 9, 3:05 AM CDTAreal Flood WarningLSXReynolds3 hr
Jun 9, 3:23 PM CDTSevere Thunderstorm WarningLSXReynolds52 min
Jun 9, 3:34 PM CDTTornado WarningLSXReynolds56 min
Jun 9, 4:00 PM CDTFlash Flood WatchLSXAudrain, Boone, Callaway, Cole, Franklin, Gasconade and 16 more12 hr
Jun 9, 4:21 PM CDTTornado WarningLSXIron, Reynolds54 min
Jun 9, 5:02 PM CDTFlash Flood WarningLSXReynolds7 hr

Nearby

Severe Thunderstorm Warnings in Missouri, 2009Every severe thunderstorm warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.